| Model Number |
AA61121002 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device was unable to be removed from the patient in a normal fashion because the balloon failed to deflate.It was noted that the doctor was unable to remove the device because it seemed to be adhered to the urinary meatus.A surgeon was able to remove the device while the patient was under anesthesia.
Additional Manufacturer Narrative
One device was used to test it and inflate some air and osmosis water and the deflate it without any abnormality.From experience, silicone balloon deflation could come from various causes.In this cases we can not identify any specific root cause as insufficient information has been provided to do so.